Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 44, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 25, 2015, 5:17 PM MST for Gila County, Maricopa County, Arizona. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2015, 5:17 PM MST (00:17 UTC)
- Expired
- Aug 25, 2015, 5:45 PM MST
- In force
- 28 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Gila County, AZ, Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 32 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 0.3 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 217 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 2159 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:30 PM MST, 47 minutes earlier.
Area forecast discussion, Aug 25, 4:30 PM MST, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 430 PM MST TUE AUG 25 2015 .UPDATE...AVIATION DISCUSSION. .SYNOPSIS... HIGH PRESSURE HAS BECOME REESTABLISHED TO THE EAST OF ARIZONA AND MOIST MONSOONAL FLOW HAS SETTLED INTO THE REGION. THESE CONDITIONS WILL SUPPORT HIGHER THAN NORMAL RAIN CHANCES ACROSS THE LOWER DESERTS THROUGH TUESDAY BEFORE SLOWLY TAPERING OFF THURSDAY. DRIER CONDITIONS WILL SLOWLY RETURN BY THE END OF THE WEEK ALONG WITH ABOVE NORMAL TEMPERATURES. WELL ABOVE NORMAL TEMPERATURES ARE POSSIBLE BY THE WEEKEND. && .DISCUSSION... DEEP LAYER MOISTURE PROFILES REMAIN UNUSUALLY HIGH THIS AFTERNOON WITH 12Z SAMPLED AND 19Z OBJECTIVELY ANALYZED PWATS IN A 1.75-2.00 RANGE ACROSS THE FORECAST AREA (FALLING JUST SHORT OF DAILY HISTORICAL MAXIMUM VALUES). ANALYSIS ALSO SHOWED A WELL DEFINED INVERTED TROUGH AXIS BISECTING THE FORECAST AREA IN ITS SLOW PROGRESSION TO THE NORTHWEST. TWO VERY DISTINCT MCV CENTERS ALIGNED ALONG THIS TROUGH AXIS...ONE NEAR PRESCOTT FURTHER LIFTING INTO NWRN ARIZONA...AND A SECONDARY ACTIVE CENTER PUSHING INTO THE NRN BAJA. A TERTIARY WEAK REMNANT CIRCULATION MAY ALSO BE TRAILING THE TROUGH AXIS...MOVING NORTH FROM NRN SONORA AND BECOMING COLLOCATED WITH A BROAD AREA OF UPPER LEVEL DIVERGENCE. WHILE CLOUD COVER HAD LARGELY KEPT MUCH OF THE REGION STABILIZED EARLIER IN THE DAY...SUFFICIENT BREAKS HAVE ALLOWED FOR RATHER SUBSTANTIAL DESTABILIZATION THROUGH THE SERN QUARTER OF THE STATE. MLCAPES BREACHING THE 1500 J/KG THRESHOLD ARE ANALYZED IN THIS AREA WITH APPARENT BROAD SCALE ASCENT SPREADING INTO FAR SRN ARIZONA. A TIGHT INHIBITION GRADIENT EXISTS FROM THE CNTRL PARTS OF ARIZONA WINDS BECOMING VRB 25-35 KTS IN VCNTY TSTMS. OTHERWISE THROUGH THE FAR SWRN PORTION OF THE STATE WHERE CLOUDS HELD LONGER. NEVERTHELESS...SHOULD FORCED ASCENT CONTINUE TO STRENGTHEN...EVEN AREAS WITH MINIMAL MLCAPE AND ACCEPTABLE MUCAPE COULD SEE ORGANIZED CONVECTION. OVERALL...MIDLEVEL LAPSE RATES ARE FAIRLY POOR AND DCAPE VALUES ONLY SLIGHTLY GREATER THAN 500 J/KG POTENTIALLY LIMITING WIDESPREAD SEVERE POTENTIAL. HOWEVER...GIVEN MODEST MIDLEVEL WINDS AND PROPAGATING SPEED OF INDIVIDUAL CELLS...INSTABILITY PARAMETERS SUPPORT SOME VERTICAL MOMENTUM TRANSFER AND A FEW WET MICROBURSTS. ALSO WITH THE ANOMALOUS AMOUNT OF ENVIRONMENTAL MOISTURE...SOME MINOR URBAN HYDROLOGIC PROBLEMS ARE POSSIBLE DESPITE RAPID STORM MOTION...BUT REALLY ONLY IF ECHOES CAN TRAIN OVER THE SAME AREA. BY WEDNESDAY...THE BROAD INTERMOUNTAIN RIDGE AXIS AND CIRCULATION CENTER WILL BEGIN TO BE JOCKEYED AROUND AND REPOSITIONED IN RESPONSE TO A STRONG UPSTREAM TROUGH OF LOW PRESSURE OVER THE NE PACIFIC OCEAN. THE ML/500MB CIRC CENTER WILL BE DISPLACED WELL ACROSS THE CENTRAL PLAINS WHILE THE UL/300-250MB CENTER WILL BEGIN TO SINK TO OUR SOUTH OVER NORTHERN OLD MEXICO. RESULTING FLOW ALOFT WILL GRADUALLY TRANSITION TO SOUTHWESTERLY HEADINGS SLOWLY WORKING TO DRAW DOWN MOISTURE VALUES THROUGH THE COLUMN. HOWEVER THAT DRAW DOWN LOOKS TO BE SLOWER THAN EARLIER FORECASTS...WITH MIXING RATIOS POSSIBLY STAYING IN THE 10 G/KG RANGE WEDNESDAY AND EVEN INTO THURSDAY. CONVECTIVE OVERTURNING AND CONTAMINATION OF THE ENVIRONMENT MAY SIGNIFICANTLY DISRUPT OR PREVENT MORE ORGANIZED THUNDERSTORM DEVELOPMENT WEDNESDAY. HIGHER TERRAIN LOCATIONS THAT CAN EXPERIENCE SOME AMOUNT OF INSOLATION WOULD BE THE MOST PREFERRED...THOUGH RESIDUAL MOISTURE THROUGH THE REGION CERTAINLY WOULD SUPPORT SHOWERS EVEN AT LOWER ELEVATIONS EVEN WITHOUT STRONG ASCENT. FORECAST POPS WERE TAILORED TOWARDS ENSEMBLE MEANS GIVEN THE CHAOTIC ENVIRONMENT AND EXCESSIVE MOISTURE PRESENT...BUT CONCEPTUALLY POPS MAY VERY WELL BE SOMEWHAT ELEVATED GIVEN THE RECOVERY PERIOD TYPICALLY NEEDED TO SUPPORT MORE ORGANIZED DEEP CONVECTION. BY FRIDAY AND THE EARLY WEEKEND...WEAK UL SOUTHWESTERLY WAVE AND CONTINUED SETTLED ON THE UL HIGH CIRC CENTER TO OUR SOUTH WILL CONTINUE TO THIN AIRMASS MOISTURE...WITH FORECASTED PWATS POTENTIALLY DROPPING INTO THE 1 TO 1.25 IN RANGE. ML HEIGHT AND WIND FIELDS INDICATE THE 500MB RIDGE CIRC CENTER WILL MIGRATE/BOUNCE AROUND THE FOUR CORNERS REGION...DRAWING THE RIDGE AXIS BACK TO THE WEST AND SUPPORTING 1000-500MB THICKNESSES BACK INTO THE MID 580DAM RANGE. THE SLOWLY DRYING AIRMASS COULD SUPPORT A RETURN TO WARMER TEMPERATURES AND ABOVE NORMAL TEMPERATURES TO THE AREA...BUT SOME SOUTHERLY MOISTURE SEEP INTO THE AREA AS THE 500MB RIDGE MIGRATES AROUND THE REGION COULD HELP REIGN IN SOME OF THE WARMEST READINGS. THE WARMEST WESTERN DESERTS...INCLUDING EL CENTRO...YUMA AND TACNA...COULD HIT THE 110F MARK BY FRIDAY AND A DEGREE OR TWO WARMER BY THE WEEKEND. MEANWHILE LOCATIONS AROUND SOUTH-CENTRAL AZ...INCLUDING THE PHX METRO AND GILA BEND...COULD POTENTIALLY REACH THE 110F MARK BY THE WEEKEND. OVER THE LAST NORMAL PERIOD /1981- 2010/ THE AVERAGE LAST 110F DAY IN PHOENIX FALLS ON AUGUST 26TH /SEPTEMBER 6TH FOR YUMA/. WE COULD CERTAINLY PUSH PAST THE AVERAGE LAST DAY IN THE PHOENIX AREA BY THE WEEKEND...AND WORK TO CINCH THE TOP SPOT FOR THE WARMEST AUGUST ON RECORD AT BOTH LOCALES TO CLOSE OUT THE MONTH. AFTER THE WARM WEEKEND TO CLOSE-OUT AUGUST...THE AFOREMENTIONED STRONG EASTERN PACIFIC TROUGH WILL CONTINUE ITS APPROACH TO THE U.S. WEST COAST. MEDIUM-RANGE DETERMINISTIC AND ENSEMBLE GUIDANCE GENERALLY AGREE ON THIS SOLUTION...BUT STILL HAVE TIMING AND SOME DEPTH DIFFERENCES AT THIS POINT. NAEFS ENSEMBLE GUIDANCE SHOW NOTHING ATYPICAL /ABOVE OR BELOW CLIMO PERCENTILES/ FOR EARLY SEPTEMBER WITH REGARDS TO THE VARIOUS MANDATORY HEIGHT LEVELS. EXTENDED TEMPERATURES WITH THIS FORECAST PACKAGE WERE SUBTLY COOLED FOR THE EARLY NEXT WEEK PERIOD WITH MOSTLY BELOW NORMAL POPS ACROSS THE REGION. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... THROUGH 01Z WED...SCT CLDS NEAR 8 THSD AGL WITH BKN CLDS AOA 14 THSD AGL. WEST WIND 5 TO 10 KNOTS. FROM 01Z WED TO 06Z WED...SCT-BKN CLDS 8 TO 10 THSD AGL...FEW TSTMS WITH VRB WIND GUSTS TO 35 KTS AND BLOWING DUST. FROM 06Z WED TO 14Z WED...SCT CLDS BASED NEAR 8 THSD AGL WITH BKN CLDS AOA 14 THSD AGL. ISOLD SHWRS. SOUTHEAST WIND 6 TO 8 KNOTS. FROM 21Z WED TO 01Z THU...SCT-BKN CLDS AOA 10 THSD AGL. WEST WIND 8-10 KNOTS. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... THROUGH 03Z WED...SCT CLDS NEAR 8 THSD AGL...WITH BKN CLDS AOA 14 THSD AGL. ISOLATED SHWRS THIS EVENING. WEST TO SOUTHWEST WIND TO 10 KT THIS EVING BECOMING SOUTH WIND 8 TO 12 KNOTS TONIGHT AND WED. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... FRIDAY THROUGH TUESDAY... DRIER AND WARMER WEATHER WILL SPREAD INTO REGION FROM THE WEST...HOWEVER A SLIGHT CHANCE OF AFTERNOON AND EVENING TSTMS IS STILL FORECAST FOR THE MOUNTAINS OF SOUTHERN GILA COUNTY EACH DAY. MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE 14 TO 18 PERCENT RANGE...BUT NEAR 25 PERCENT IN SOUTHERN GILA COUNTY. AFTERNOON SOUTHWEST WINDS WILL RANGE FROM 10 TO 20 MPH. GOOD OVERNIGHT RECOVERY IS EXPECTED. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.WINDS BECOMING VRB 25-35 KTS IN VCNTY TSTMS. OTHERWISE && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...MO/NOLTE AVIATION...PERCHA FIRE WEATHER...VASQUEZ
In the hours before
Special weather statement, Aug 25, 4:00 PM MST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
400 PM MST TUE AUG 25 2015
AZZ027-028-252345-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHWEST MARICOPA COUNTY AZ-
400 PM MST TUE AUG 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL MARICOPA AND SOUTHWESTERN PINAL COUNTIES
UNTIL 445 PM MST
AT 358 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF KAKA...OR 31 MILES SOUTHEAST OF GILA BEND...MOVING
NORTH AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE... MARICOPA...ESTRELLA...BIG
HORN...FREEMAN...MOBILE...AND STANFIELD. IT ALSO INCLUDES INTERSTATE
8 FROM WEST OF CASA GRANDE TOWARD GILA BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3255 11256 3295 11257 3314 11244 3310 11201
3290 11193 3276 11200 3276 11205 3272 11207
3272 11214 3268 11215 3268 11220 3250 11221
TIME...MOT...LOC 2258Z 192DEG 19KT 3262 11232
INIGUEZSpecial weather statement, Aug 25, 4:05 PM MST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
405 PM MST TUE AUG 25 2015
AZZ024-028-252345-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
405 PM MST TUE AUG 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL GILA...EAST CENTRAL MARICOPA AND NORTHEASTERN PINAL
COUNTIES
UNTIL 445 PM MST
AT 405 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUPERIOR...MOVING NORTH AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...SUPERIOR...QUEEN VALLEY...TOP OF THE WORLD...BOYCE
THOMPSON ARBORETUM...AND FLORENCE JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3353 11086 3321 11092 3324 11094 3324 11097
3310 11115 3300 11130 3307 11138 3342 11139
3361 11120
TIME...MOT...LOC 2305Z 186DEG 23KT 3323 11112
INIGUEZSpecial weather statement, Aug 25, 4:44 PM MST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
444 PM MST TUE AUG 25 2015
AZZ023-027-028-260030-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHWEST MARICOPA COUNTY AZ-
444 PM MST TUE AUG 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MARICOPA AND CENTRAL PINAL COUNTIES
UNTIL 530 PM MST
AT 442 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BAPCHULE...OR 8 MILES SOUTH OF SUN LAKES...MOVING NORTHEAST AT 35
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
BLOWING DUST BRIEFLY REDUCING VISIBILITY DOWN TO ONE-HALF MILE
QUICKLY FOLLOWED BY HEAVY RAINFALL...AND FREQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
PHOENIX...MESA...CHANDLER...GILBERT...TEMPE...CASA GRANDE...APACHE
JUNCTION...FLORENCE...COOLIDGE...SUN LAKES...EAST MESA...MARICOPA...
AND QUEEN CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE
AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3285 11160 3306 11214 3328 11221 3345 11206
3350 11183 3338 11152 3326 11132 3300 11139
TIME...MOT...LOC 2342Z 205DEG 30KT 3311 11192
INIGUEZLocal storm report, Aug 25, 4:47 PM MST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
447 PM MST TUE AUG 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM DUST STORM 2 W CASA GRANDE 32.90N 111.78W
08/25/2015 PINAL AZ TRAINED SPOTTER
VSBY 0.25 MILES. MEASURED WIND GUST 44 MPH
&&
EVENT NUMBER PSR1500160
KINCAIDLocal storm report, Aug 25, 5:05 PM MST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
505 PM MST TUE AUG 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM DUST STORM 4 SSW FIREBIRD LAKE 33.22N 111.99W
08/25/2015 MARICOPA AZ AMATEUR RADIO
VSBY 25 YARDS AT 347 AND RIGGS RD
&&
EVENT NUMBER PSR1500161
KINCAIDSpecial weather statement, Aug 25, 5:08 PM MST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
508 PM MST TUE AUG 25 2015
AZZ024-260100-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
508 PM MST TUE AUG 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN GILA...NORTHEASTERN MARICOPA AND NORTHERN PINAL
COUNTIES
UNTIL 600 PM MST
AT 507 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
APACHE LAKE...OR 12 MILES SOUTHWEST OF ROOSEVELT...MOVING NORTH AT 25
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROOSEVELT...TONTO NATIONAL MONUMENT...FOUR PEAKS...APACHE LAKE...
ROOSEVELT DAM...TONTO BASIN AND TORTILLA FLAT...AND LAKE ROOSEVELT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
IF ON OR NEAR LAKE ROOSEVELT...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3382 11118 3365 11110 3351 11116 3343 11135
3374 11155 3386 11122
TIME...MOT...LOC 0007Z 161DEG 23KT 3356 11130
INIGUEZThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 5:08 PM MST | Special Weather Statement | PSR | Gila | 52 min |
| Aug 25, 5:23 PM MST | Special Weather Statement | PSR | 37 min | |
| Aug 25, 5:26 PM MST | Dust Storm Warning | PSR | 40 min | |
| Aug 25, 5:52 PM MST | Areal Flood Advisory | PSR | La Paz | 113 min |
| Aug 25, 6:03 PM MST | Special Weather Statement | PSR | 42 min | |
| Aug 26, 1:56 PM MST | Special Weather Statement | PSR | Riverside | 49 min |
| Aug 26, 2:01 PM MST | Severe Thunderstorm Warning | PSR | Riverside, San Bernardino | 29 min |
| Aug 26, 2:04 PM MST | Flash Flood Warning | PSR | Riverside, San Bernardino | 116 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.